# SDR COEA2013061111912

- Difficulty date: May 5, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 35,440 hours, 41,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: S53974500208
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  CORROSION ON LOWER BEACON SUPPORT PLATE, UPPER SIDE OF PANEL 193AL.   FABRICATE AND REPLACE PART WITH NEW IAW SRM.
